# SDR AALA202011309004

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 62,956 hours, 28,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AISLE ACROSS FROM ROW 13 ONLY HAS 3 OUT OF 14 BULBS WORKING.  RELAMPED EXIT LIGHT OPERATIONS CHECK GOOD, PER AMM 33-51-00.
